# SDR DALA2019060313375

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,866 hours, 23,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1896-1918
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2 EAS) BTW STA 1896 TO 1918, S-3L TO S-5L AT OUTER FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC: 00486.- DENTS (2 EAS) BTW STA 1896 TO 1918, S-3L TO S-5L AT OUTER FUSELAGE SKIN WERE EVALUATED PER B757-200 SRM AND REPAIRED PER B757 SRM.
